Ecotrin Pain Relief Safety Coated Aspirin Tablets Low Strength

Ecotrin Pain Relief Safety Coated Aspirin Tablets Low Strength

365 ct box

Ingredients

Inactive Ingredients: Black Iron Oxide, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, D&C Yellow #10 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, Hypromellose, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Propylene Glycol, Shellac Wax, Simethicone, Sodium Alginate, Sodium Bicarbonate, Stearic Acid, Talc, Titanium Dioxide, Triacetin, Triethyl Citrate. Active Ingredient (in Each Tablet) - Purpose: Aspirin 81 Mg (NSAID)* - Pain Reliever. *Nonsteroidal Anti-inflammatory Drug.

Details

Ecotrin® 81mg Low Strength Safety Coated Aspirin. (NSAID) pain reliever. #1 cardiologist recommended. This package for households without young children. 365 tablets. Uses: For the temporary relief of minor aches and pains due to: Headache. Toothache. The common cold. Or as recommended by your doctor. Muscle pain. Menstrual pain. Minor pain of arthritis. Questions or comments? 1-866-255-5202. ecotrin.com. ©2014 Medtech Product Inc. A Prestige Brands Company. www.ecotrin.com.

Drink a full glass of water with each dose. Adults and children 12 years and over: take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years: do not use unless directed by a doctor. Other information: Store at 25 degrees C (77 degrees F); excursions permitted between 15 degrees -30 degrees C (59 degrees - 86 degrees F). Avoid excessive heat and humidity. See end flap for expiration date and lot number.

Country of Origin

France

Manufacturer

Prestige Brands, Inc.

Address

Tarrytown, NY 10591

Phone

1-866-255-5202